Simplified Analysis of shear-lag in framed-tube structures with multiple internal tubes

File Size Format
13194_1.pdf 162Kb Adobe PDF View
Title Simplified Analysis of shear-lag in framed-tube structures with multiple internal tubes
Author Guan, Hong; Loo, Yew-Chaye; Lee, K.K.
Year Published 2000
Publisher Springer-Verlag
Citation Computational Mechanics, Vol. 26 (5), pp. 447-458
Peer Reviewed Yes
Published Yes
Publisher URI http://www.springer.com/engineering/journal/466
Alternative URI http://dx.doi.org/10.1007/s004660000193
Copyright Statement Copyright 2000 Springer-Verlag. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher. The original publication is available at www.springerlink.com
Publication Type Article in Scholarly Refereed Journal

Show full item record

Griffith University copyright notice